How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Rick Your Own Question
Dr. Rick
Dr. Rick, Board Certified MD
Category: Eye
Satisfied Customers: 11159
Experience:  Ophthalmology since 1994 with Retina sub-specialty interest
48069651
Type Your Eye Question Here...
Dr. Rick is online now
A new question is answered every 9 seconds

DOES AVASTIN INJECTION CAUSE OR WORSEN DIABETIC NEUROPATHY.

Customer Question

DOES AVASTIN INJECTION CAUSE OR WORSEN DIABETIC NEUROPATHY. HAVE HAD 5 INJECTIONS TOTAL.
Submitted: 4 years ago.
Category: Eye
Expert:  Dr. Rick replied 4 years ago.

Dr. Rick :

Hi. I'm online and happy to answer your question today.

Dr. Rick :

I am a retina surgeon and inject avastin and associated drugs almost every day in my practice.

Dr. Rick :

I can tell you, without any doubt, that avastin does not cause -- nor will it worsen -- diabetic neuropathy in any way. There is no need for you to worry.

Dr. Rick :

It does, however, work very well in diabetic eye disease, which was recently confirmed in a nationwide study.

Dr. Rick :

Does this answer your question to your satisfaction?

I hope this information was helpful for you. But I do work for tips so I want to make sure you are happy with me before rating me. If you have another question on this or a related issue feel free to fire away. And please let me know if the rating system gives you any troubles.

Thanks in advance,

Dr. Rick

Expert:  Dr. Rick replied 4 years ago.
We have been experiencing technical difficulties with the chat system. Please allow me to retype my chat here for your review:


Dr. Rick : Hi. I'm online and happy to answer your question today.
Dr. Rick : I am a retina surgeon and inject avastin and associated drugs almost every day in my practice.
Dr. Rick : I can tell you, without any doubt, that avastin does not cause -- nor will it worsen -- diabetic neuropathy in any way. There is no need for you to worry.
Dr. Rick : It does, however, work very well in diabetic eye disease, which was recently confirmed in a nationwide study.
Dr. Rick : Does this answer your question to your satisfaction?

I hope this information was helpful for you. But I do work for tips so I want to make sure you are happy with me before rating me. If you have another question on this or a related issue feel free to fire away. And please let me know if the rating system gives you any troubles.

Thanks in advance,

Dr. Rick

Related Eye Questions